Leaflet: information for the user
Paracetamol Qualigen 1 g effervescent tablets EFG
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
1. What Paracetamol Qualigen is and what it is used for
2. What you need to know before you start taking Paracetamol Qualigen
3. How to take Paracetamol Qualigen
4. Possible side effects
5. Storage of Paracetamol Qualigen
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics. Paracetamol Qualigen is indicated for the treatment of moderate pain symptoms and fever.
Do not take Paracetamol Qualigen
Warnings and Precautions
Do not take more than the recommended dose as stated in section 3, Taking Paracetamol Qualigen.
In patients with asthma sensitive to acetylsalicylic acid, consult a doctor before taking this medication.
Consult your doctor or pharmacist before starting to take Paracetamol Qualigen:
Inform your doctor immediately if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (an anomaly in the blood and fluids) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Children and Adolescents
In children and adolescents under 15 years, consult your doctor or pharmacist, as there are other presentations with doses adapted to this group of patients.
Interactions of Paracetamol Qualigen with other Medications
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting a doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are taking another medication. In the case of oral anticoagulants, Paracetamol Qualigen may be administered occasionally as the preferred analgesic.
Interference with Analytical Tests
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Taking Paracetamol Qualigen with Food, Drinks, and Alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day: beer, wine, liquor, etc.) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy, Breastfeeding, and Fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy
Consult your doctor or pharmacist before using any medication.
If you are pregnant or think you may be, consult your doctor before taking this medication. The consumption of medications during pregnancy may be hazardous to the embryo or fetus and should be monitored by your doctor.
Consult your doctor or pharmacist before using any medication.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and Operating Machines
The influence of paracetamol on the ability to drive and operate machines is negligible or insignificant.
Paracetamol Qualigen contains sorbitol (E-420), lactose, and sodium
Follow exactly the administration instructions of this medication as indicated by your doctor. In case of doubt, consult your doctor again.
Remember to take your medication.
Method of use:
Paracetamol Qualigen is presented in the form of effervescent tablets and must be taken orally. Dissolve the tablet completely in a glass of water. Before ingesting the medication, it is necessary to stop the effervescence.
Consult your doctor or pharmacist if you have doubts.
Recommended dose is:
Adults and adolescents over 15 years old:The usual dose is 1 tablet (1 gof paracetamol) 3 times a day. Doses should be spaced at least 4 hours apart. No more than 4 tablets (4 g) should be taken in 24 hours.
Patients with liver disease: Before taking this medication, they must consult their doctor. They should take the amount of medication prescribed by their doctor with a minimum interval of8hbetween each dose. They should not take more than2 gramsof paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease: Before taking this medication, they must consult their doctor.
Take a maximum of 500 milligrams per dose.
Due to the dose,1 gramof paracetamol, the medication is not indicated for this group of patients.
Older patients:They should consult their doctor
Use in children and adolescents
Do not use in children or adolescents under 15 years old.
If it is estimated that the action of Paracetamol Qualigen is too strong or too weak, inform your doctor or pharmacist.
When requiring the administration of doses lower than1 gof paracetamol per dose, other presentations of paracetamol should be used that adapt to the required dosage.
If you take moreParacetamol Qualigenthan you should
You should consult your doctor or pharmacist immediately. In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone91 562 04 20), indicating the medication and the amount ingested.
If you have ingested an overdose, you should go immediately to a medical center even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe intoxication.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of overdose is more effective if it is initiated within 4 hours of ingestion of the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to takeParacetamol Qualigen
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval (at least 4 hours).
If you interrupt the treatment with Paracetamol Qualigen
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications, Paracetamol Qualigen can produce adverse effects, although not all people will experience them.
Rare adverse effects that may occur (up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Paracetamol can damage the liver when taken in high doses or prolonged treatments.
Severe skin reactions have been reported very rarely.
Adverse effects of unknown frequency (cannot be estimated from available data): A severe disease that can make the blood more acidic (designated metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
If you consider that any of the adverse effects you are experiencing are severe or if you notice any adverse effect not mentioned in this leaflet, inform your doctor or pharmacist.
Keep this medication out of the sight and reach of children.
Do not store at a temperature above 30°C.
Store in the original packaging to protect it from moisture.
Expiration Date:
Do not use this medication after the expiration date that appears on the packaging. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. By doing so, you will help protect the environment.
Composition of Paracetamol Qualigen1 gEffervescent tablets EFG
Appearance of the product and contents of the packaging
Paracetamol Qualigen1 geffervescent tablets EFG are presented in the form of effervescent tablets of white color, with a light lemon flavor and scored, which are packaged in polypropylene tubes with a polyethylene cap with a silica gel desiccant and are presented in packaging of 20 tablets (1 tube of 20 tablets) and 40 tablets (2 tubes of 20 tablets).
Holder of the marketing authorization and responsible for manufacturing
Holder:
Neuraxpharm Spain, S.L.U.
Avda. Barcelona, 69
08970 Sant Joan Despí
Barcelona - Spain
Responsible for manufacturing:
Neuraxpharm Pharmaceuticals, S.L.
Avda, Barcelona, 69 (Sant Joan Despí)-08970- Barcelona
Spain.
Last review date of this leaflet: February 2025
Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.